A regularity result for polyharmonic variational inequalities with thin obstacles
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 11 (1984) no. 1, pp. 87-122
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1984_4_11_1_87_0,
author = {Schild, Bernhard},
title = {A regularity result for polyharmonic variational inequalities with thin obstacles},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {87--122},
year = {1984},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 11},
number = {1},
mrnumber = {752581},
zbl = {0554.49003},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1984_4_11_1_87_0/}
}
TY - JOUR AU - Schild, Bernhard TI - A regularity result for polyharmonic variational inequalities with thin obstacles JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1984 SP - 87 EP - 122 VL - 11 IS - 1 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1984_4_11_1_87_0/ LA - en ID - ASNSP_1984_4_11_1_87_0 ER -
%0 Journal Article %A Schild, Bernhard %T A regularity result for polyharmonic variational inequalities with thin obstacles %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1984 %P 87-122 %V 11 %N 1 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1984_4_11_1_87_0/ %G en %F ASNSP_1984_4_11_1_87_0
Schild, Bernhard. A regularity result for polyharmonic variational inequalities with thin obstacles. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 11 (1984) no. 1, pp. 87-122. http://geodesic.mathdoc.fr/item/ASNSP_1984_4_11_1_87_0/